Thanks for the additional information,
first its highly unlikely that you have been poisoned with rat poison, rat posion contains one of two things either coumadin which basically causes the person to bleed internally and from everywhere resulting in death or organopjhosphates which would cause you to have excessive salivation, lacrimation, urination and diarrhea alongwith blurry vision.
now the most probably cause for your bas tastes in mouth is due to the reflux of acid back from the stomach. This can result in all the symptoms that youre describing the bad taste the nausea and the heartbvurn. If you previously had heartburn then it could have gotten worse or this can be the first presentation. Bes t way to treat this will be eleveate the head of the bed at night with atleast 3 pillows and also to eat your last meal 2 - 3 hours before bed time. In addition taking OTC medicatiopn like Prilosec will help a lot as well. This can be augemented by the use of antacids atleast an hour before prilosec in the form of peptobismol etc.
Another possible cause can be the infection of the oragns in the mouth, such as a dental infection which can also cause the taste to be different. In addition infections of the salivary glands can also cause this propblem as well. this can be treated with the help of antibiotics and other supportive measures.
My suggestion is that you start with the prilosec and other measures i have told you about and get yourself examined by your doctor who can rule out infectious causes for this condition but rest assured i dont think that rat poison is playing a role in your symptoms here.
I hope this answers your question
If I have been helpful,
Please click the ACCEPT (Green) Button so I get credit for my time,
POSITIVE FEEDBACK and BONUSES are always appreciated
Please feel free to ask me follow up questions, also note that this is NOT a substitute for a visit to the doctor.